# SDR SCNA20251226502

- Difficulty date: December 21, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 62,689 hours, 28,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 15F INOPERATIVE.  R & R EMERGENCY EXIT WINDOW LIGHT BULB AT 15F IAW: 33-21-00,  OPS CHECKED GOOD.
